# SDR MALA080195

- Difficulty date: November 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 25,369 hours, 28,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED SECTION OF RT INBD AISLE SEAT TRACK 31 5/8 LONG BEGINNING AT STA 294 TO STA 326 DUE TO CORROSION.  REPAIRED IAW EO NR S53060.
